# SDR DALA2021092705807

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 77,347 hours, 20,101 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 DENTS ON VERT SKIN FSS 245. CORRECTIVE ACTION: C/W ERA 594134-14 REV O SECTION I TIME LIMITED REPAIR. VERTICAL SKIN PANEL REPAIRED REF SRM 55-30-01 AND ERA 594250-14 REV O. ERA 594134-14 REV O SECTION II PERMANENT REPAIR COMPLIED WITH. (6821238)
